Cyclic invariance for discrete time-delay systems

Abstract : This technical communique introduces a new concept of set invariance with respect to linear discrete time dynamics affected by delay. We are interested in the definition and characterization of sequences of cyclically invariant subsets in the state space. The algebraic conditions established in the late '80s for linear dynamics are generalized to invariance analysis in the presence of delays for given sequences of polyhedral sets.
Document type :
Journal articles
Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-00750926
Contributor : Josiane Dartron <>
Submitted on : Monday, November 12, 2012 - 4:45:59 PM
Last modification on : Tuesday, June 4, 2019 - 11:08:06 AM

Identifiers

Collections

Citation

Warody Lombardi, Sorin Olaru, George Bitsoris, Silviu-Iulian Niculescu. Cyclic invariance for discrete time-delay systems. Automatica, Elsevier, 2012, 48 (10), pp.2730-2733. ⟨10.1016/j.automatica.2012.06.097⟩. ⟨hal-00750926⟩

Share

Metrics

Record views

556